The Annals of Mathematical Statistics

Alternative Proofs for Certain Upcrossing Inequalities

Rafael Panzone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 735-741.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698866

Digital Object Identifier
doi:10.1214/aoms/1177698866

Mathematical Reviews number (MathSciNet)
MR214126

Zentralblatt MATH identifier
0154.42801

JSTOR
links.jstor.org

Citation

Panzone, Rafael. Alternative Proofs for Certain Upcrossing Inequalities. Ann. Math. Statist. 38 (1967), no. 3, 735--741. doi:10.1214/aoms/1177698866. https://projecteuclid.org/euclid.aoms/1177698866


Export citation